Search found 2 matches

Go to advanced search

by Vdub
Sun Aug 16, 2015 10:32 pm
Forum: Colon Talk - Colon cancer (colorectal cancer) support forum
Topic: STIVARGA (Regorafenib) - ONGOING PATIENT EXPERIENCES
Replies: 138
Views: 45613

Re: STIVARGA (Regorafenib) - ONGOING PATIENT EXPERIENCES

Hello everyone I'm new to Stivarga. Was on it one week at full dose 4 pills 160mg and by the end of first week my foot reactions were so bad my doctor had to put me on 2 week break. Started back with half dose 2 pills 80mg and have been on it now for about 11 days and my foot reactions are starting ...
by Vdub
Sun Aug 16, 2015 9:14 pm
Forum: Colon Talk - Colon cancer (colorectal cancer) support forum
Topic: iri side effect? foot muscle spasms
Replies: 5
Views: 496

Re: iri side effect? foot muscle spasms

I get foot cramps too. Feel exactly like Charlie horses in my feet and very painful

Go to advanced search